MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT PLUS VR, DF-4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT PLUS VR, DF-4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36Q
Medical Device Problem Codes Failure to Convert Rhythm (1540); Under-Sensing (1661)
Health Effect - Clinical Codes Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had multiple shocks delivered due to a ventricular tachycardia storm.The patient arrived at the hospital and a magnet was placed over the device and external defibrillation was delivered.Abbott technical support was contacted and undersensing was observed due to device programming.There was no alleged malfunction against the device, the r wave signal was very small at the time of undersensing.The patient also experienced a delay in therapy due to undersensing; however, since the patient had a vt storm, multiple high voltage shocks were delivered in a short amount of time.The patient received an upgraded triple chamber device to resolve the event.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12909232
Report Number2017865-2021-38016
Device Sequence Number4946702
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public05414734503716
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberCD1211-36Q
Device Catalogue NumberCD1211-36Q
Device Lot Number4881142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown